Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 64, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 27, 2014, 9:14 AM CDT for Lincoln County, Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2014, 9:14 AM CDT (14:14 UTC)
- Expired
- Apr 27, 2014, 10:00 AM CDT
- In force
- 46 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Lincoln County, OK
The radar
The Norman radar (KTLX), 60 km from the middle of the area, began a volume at 14:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 5:33 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 2.2 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1256 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 335 m²/s²
- 0-3 km storm-relative helicity
- 365 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 10.7
The text
As transmitted, in the capitals the NWS used until 2016.
774
WUUS54 KOUN 271414
SVROUN
OKC081-271500-
/O.NEW.KOUN.SV.W.0064.140427T1414Z-140427T1500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
914 AM CDT SUN APR 27 2014
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 1000 AM CDT
* AT 914 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTH OF AGRA TO NEAR MEEKER...MOVING
NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CHANDLER...STROUD...MEEKER...DAVENPORT...SPARKS...KENDRICK...AVERY
AND PARKLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3552 9663 3546 9688 3546 9692 3584 9694
3594 9665 3594 9663
TIME...MOT...LOC 1414Z 224DEG 44KT 3582 9688 3548 9688
HAIL...1.25IN
WIND...60MPH
$$
WR2 follow-up statements
690
WWUS54 KOUN 271432
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
932 AM CDT SUN APR 27 2014
OKC081-271500-
/O.CON.KOUN.SV.W.0064.000000T0000Z-140427T1500Z/
LINCOLN OK-
932 AM CDT SUN APR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR EASTERN LINCOLN COUNTY...
AT 932 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SHAMROCK TO 6 MILES SOUTHEAST OF DAVENPORT...
MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
STROUD...DAVENPORT...KENDRICK AND AVERY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3555 9663 3556 9681 3588 9682 3594 9665
3594 9663
TIME...MOT...LOC 1432Z 227DEG 44KT 3592 9661 3564 9669
HAIL...1.00IN
WIND...60MPH
$$
WR655
WWUS54 KOUN 271447
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
947 AM CDT SUN APR 27 2014
OKC081-271457-
/O.CAN.KOUN.SV.W.0064.000000T0000Z-140427T1500Z/
LINCOLN OK-
947 AM CDT SUN APR 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LINCOLN COUNTY IS
CANCELLED...
THE STORMS HAVE WEAKENED BELOW SEVERE LIMITS AND MOVED OUT OF THE
AREA AND THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1200 PM CDT
SUNDAY AFTERNOON FOR OKLAHOMA.
LAT...LON 3555 9663 3556 9681 3588 9682 3594 9665
3594 9663
TIME...MOT...LOC 1446Z 224DEG 44KT 3605 9646 3577 9654
$$
WRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:48 AM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Apr 27, 6:48 AM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
648 AM CDT SUN APR 27 2014
.DISCUSSION...
THE 12Z AVIATION DISCUSSION FOLLOWS....
&&
.AVIATION...
A DRYLINE/COLD FRONT COMBO WILL ADVANCE RAPIDLY E THIS MORNING. AT
1145Z...IT EXTENDED FROM NEAR KAVK TO KLTS. AT 18Z...IT IS
EXPECTED TO BE ALONG A LINE FROM NEAR KPNC TO KADH TO E/KADM.
STRONG TO SEVERE TSRA WILL OCCUR ALONG AND AHEAD OF THIS FRONT.
STRONG W TO SW WINDS AND AREAS OF BLDU WILL FOLLOW THE FRONT. BLDU
WILL BE A BIGGER CONCERN IN W OK AND KSPS THAN AREAS FARTHER E.
WINDS WILL SUBSIDE THIS EVENING...AND BLDU WILL END.
&&
.PREV DISCUSSION... /ISSUED 353 AM CDT SUN APR 27 2014/
DISCUSSION...
PRIMARY IMPACTS TODAY WILL BE WILDFIRE DANGER/WINDY CONDITIONS
BEHIND DRYLINE. WE ADDED A FEW COUNTIES OF CENTRAL OKLAHOMA TO THE
WIND ADVISORY...WHERE WINDIEST PART OF THE DAY WILL BE DURING
AFTERNOON HOURS. WITH THE STRONGEST WINDS TO OUR WEST BUT
IMPACTING FAR WESTERN AND SOUTHWEST PARTS OF CWA...AREAS OF
BLOWING DUST THAT WILL REDUCE VISIBILITIES WILL BE ADDED TO
FORECAST. CENTRAL PARTS OF OKLAHOMA COULD STILL SEE SOME BLOWING
DUST...WITH A HAZY/COLORFUL SUNSET LIKELY.
AS FAR AS THUNDERSTORMS...THE OVERALL IDEA OF FINE-SCALE MODELS IS
TO HAVE ISOLATED AND DISORGANIZED DEVELOPMENT NEAR AND AHEAD OF
DRYLINE THROUGH SUNRISE. THEREAFTER...ALL MODELS POINT TO
SCATTERED STORM DEVELOPMENT ALONG AND JUST EAST OF INTERSTATE-35.
TIMING IS SLIGHTLY DIFFERENT AMONG MODELS...BUT GENERALLY THE
DRYLINE AND RISK FOR STORM DEVELOPMENT WILL BE EAST OF OKC METRO
AND INTERSTATE-35 AFTER 10 AM. AS FAR AS SEVERE STORMS...THERE
WILL BE A THREAT FOR HAIL UP TO GOLFBALL SIZE WITH THE STRONGEST
STORMS...AND THOSE WILL BE VERY ISOLATED. GREATER RISK FOR
ORGANIZED STORMS WILL BE WELL EAST OF INTERSTATE-35 EARLY THIS
AFTERNOON.
COOLER TODAY AND MUCH COOLER BY TUESDAY AND WEDNESDAY. THERE IS
THE POSSIBILITY OF PERIODIC ELEVATED SHOWERS ACROSS MAINLY THE
NORTHERN HALF OF OKLAHOMA MONDAY AND TUESDAY AS MID-LEVEL THERMAL
TROUGHS ROTATE AROUND LARGE UPPER LOW. ALTHOUGH WE MAINTAIN
NORTHWESTERLY FLOW TOWARD END OF WEEK...WE SHOULD SEE TEMPERATURES
MODERATE CLOSER TO AVERAGE.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 81 50 75 48 / 40 0 20 10
HOBART OK 81 48 77 46 / 10 0 10 10
WICHITA FALLS TX 84 51 81 49 / 20 0 0 10
GAGE OK 77 46 71 42 / 10 10 20 10
PONCA CITY OK 83 49 74 42 / 40 0 20 10
DURANT OK 85 55 79 51 / 40 10 0 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM 10 AM THIS MORNING TO 10 PM CDT THIS
EVENING FOR OKZ004>024-033>038-044.
WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING
FOR OKZ004>030-033>041-044>046-050.
TX...RED FLAG WARNING FROM 10 AM THIS MORNING TO 10 PM CDT THIS
EVENING FOR TXZ083>090.
WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING
FOR TXZ083>090.
&&
23/11/23Hazardous weather outlook, Apr 27, 6:55 AM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 655 AM CDT SUN APR 27 2014 OKZ004>048-050>052-TXZ083>090-281000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 655 AM CDT SUN APR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS MORNING AND EARLY AFTERNOON OVER OKLAHOMA AND WESTERN NORTH TEXAS. SCATTERED STRONG TO SEVERE STORMS WILL OCCUR THIS MORNING ALONG AND EAST OF A COMBINED DRYLINE AND COLD FRONT. THIS FRONT WILL MOVE QUICKLY EAST TODAY...FROM THE I-35 AREA AT ABOUT 8 AM...TO ATOKA AND DURANT AROUND 1 PM. EXPECT HAIL TO THE SIZE OF GOLF BALLS AND STRONG WINDS TO 65 MPH WITH THE STRONGEST STORMS. LARGER HAIL AND STRONGER WINDS MAY OCCUR OVER SOUTHEAST OKLAHOMA EARLY THIS AFTERNOON. THE RISK OF STORMS WILL END SHORTLY AFTER THE PASSAGE OF THE FRONT. .FIRE WEATHER... STRONG WINDS BEHIND THE FRONT WILL BRING MUCH DRIER AIR INTO THE REGION TODAY. THESE CONDITIONS WILL ENTER WESTERN OKLAHOMA BY MID- MORNING...AND SPREAD EAST WITH THE DRYLINE. A RED FLAG WARNING IS IN EFFECT FROM MID-MORNING THROUGH MID EVENING. .WINDS... STRONG WEST TO SOUTHWEST WINDS WILL SPREAD ACROSS THE REGION TODAY. A WIND ADVISORY IS IN EFFECT FOR MUCH OF OKLAHOMA AND NORTH TEXAS FROM MID-MORNING THROUGH EARLY THIS EVENING. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS CENTRAL AND SOUTHEAST OKLAHOMA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THROUGH THIS MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Apr 27, 8:19 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
819 AM CDT SUN APR 27 2014
OKZ051-052-271345-
MARSHALL OK-BRYAN OK-
819 AM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARSHALL AND
NORTHWESTERN BRYAN COUNTIES UNTIL 845 AM CDT...
AT 817 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
POTTSBORO...MOVING NORTHEAST AT 65 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR IF STORMS THREATEN YOU.
&&
LAT...LON 3399 9614 3378 9649 3379 9652 3382 9653
3384 9662 3389 9659 3392 9666 3383 9672
3382 9677 3387 9680 3386 9687 3412 9648
3412 9646 3414 9645 3415 9632
TIME...MOT...LOC 1317Z 235DEG 55KT 3380 9678
WRSpecial weather statement, Apr 27, 8:32 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
832 AM CDT SUN APR 27 2014
OKZ025-026-271345-
OKLAHOMA OK-LINCOLN OK-
832 AM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OKLAHOMA AND WESTERN
LINCOLN COUNTIES UNTIL 845 AM CDT...
AT 827 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
WELLSTON...MOVING NORTHEAST AT 65 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
WELLSTON...CARNEY...LUTHER...TRYON...AGRA...WARWICK AND PARKLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3555 9704 3555 9714 3563 9721 3573 9716
3573 9714 3576 9714 3594 9705 3594 9675
TIME...MOT...LOC 1327Z 211DEG 54KT 3562 9707Special weather statement, Apr 27, 8:32 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
832 AM CDT SUN APR 27 2014
OKZ039-045-046-271400-
JEFFERSON OK-STEPHENS OK-CARTER OK-
832 AM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON...
SOUTHEASTERN STEPHENS AND NORTHWESTERN CARTER COUNTIES UNTIL 900 AM
CDT...
AT 831 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF RINGLING...MOVING EAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LAT...LON 3436 9773 3448 9738 3444 9735 3438 9735
3438 9730 3424 9719 3413 9768
TIME...MOT...LOC 1331Z 249DEG 30KT 3425 9764
WRLocal storm report, Apr 27, 8:51 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
851 AM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HAIL RAVIA 34.24N 96.76W
04/27/2014 E1.75 INCH JOHNSTON OK PUBLIC
&&
DWSpecial weather statement, Apr 27, 9:04 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
904 AM CDT SUN APR 27 2014
OKZ040>042-046-047-050-271500-
JOHNSTON OK-PONTOTOC OK-LOVE OK-GARVIN OK-MURRAY OK-CARTER OK-
904 AM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JOHNSTON...SOUTHWESTERN
PONTOTOC...NORTHWESTERN LOVE...SOUTHEASTERN GARVIN...MURRAY AND
CARTER COUNTIES UNTIL 1000 AM CDT...
AT 859 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES NORTHEAST OF POOLEVILLE TO 6 MILES SOUTHWEST OF WILSON...
MOVING NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LAT...LON 3399 9753 3453 9738 3479 9661 3423 9675
3417 9697 3415 9698
TIME...MOT...LOC 1359Z 246DEG 35KT 3446 9737 3408 9748
WRLocal storm report, Apr 27, 9:14 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
914 AM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 AM TSTM WND DMG 4 S GUTHRIE 35.82N 97.42W
04/27/2014 LOGAN OK EMERGENCY MNGR
SEWARD AND COALTRANE. HOME DAMAGED. TIME ESTIMATED BY
RADAR.
&&
DWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 8:35 PM CDT | Special Weather Statement | OUN | Harmon | 25 min |
| Apr 26, 8:51 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 39 min |
| Apr 26, 9:10 PM CDT | Special Weather Statement | OUN | Greer | 20 min |
| Apr 26, 9:29 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 46 min |
| Apr 27, 12:07 AM CDT | Special Weather Statement | OUN | Garfield, Kay, Noble | 23 min |
| Apr 27, 12:23 AM CDT | Special Weather Statement | OUN | Roger Mills | 37 min |
| Apr 27, 1:25 AM CDT | Special Weather Statement | OUN | Woodward | 35 min |
| Apr 27, 2:07 AM CDT | Special Weather Statement | OUN | Kay, Noble | 38 min |
| Apr 27, 2:35 AM CDT | Special Weather Statement | OUN | Kay | 25 min |
| Apr 27, 4:58 AM CDT | Special Weather Statement | OUN | Caddo | 17 min |
| Apr 27, 5:13 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 47 min |
| Apr 27, 5:18 AM CDT | Special Weather Statement | OUN | Comanche | 27 min |
| Apr 27, 5:19 AM CDT | Special Weather Statement | OUN | Grady | 26 min |
| Apr 27, 5:38 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Grady | 52 min |
| Apr 27, 5:40 AM CDT | Special Weather Statement | OUN | Grady | 20 min |
| Apr 27, 5:47 AM CDT | Special Weather Statement | OUN | Logan | 13 min |
| Apr 27, 5:54 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady, Kingfisher, Logan, Oklahoma | 51 min |
| Apr 27, 6:20 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 40 min |
| Apr 27, 6:33 AM CDT | Special Weather Statement | OUN | Oklahoma | 27 min |
| Apr 27, 6:36 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 24 min |
| Apr 27, 6:38 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan | 37 min |
| Apr 27, 6:52 AM CDT | Special Weather Statement | OUN | Oklahoma | 23 min |
| Apr 27, 7:00 AM CDT | Special Weather Statement | OUN | Oklahoma | 30 min |
| Apr 27, 7:08 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Logan, Oklahoma | 22 min |
| Apr 27, 7:10 AM CDT | Special Weather Statement | OUN | Carter, Love, Murray | 50 min |
| Apr 27, 7:24 AM CDT | Severe Thunderstorm Warning | OUN | Logan, Noble, Payne | 51 min |
| Apr 27, 7:29 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 46 min |
| Apr 27, 7:33 AM CDT | Special Weather Statement | OUN | Oklahoma | 12 min |
| Apr 27, 7:39 AM CDT | Special Weather Statement | OUN | Kay | 21 min |
| Apr 27, 7:40 AM CDT | Special Weather Statement | OUN | Jefferson, Stephens | 50 min |
| Apr 27, 7:45 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 45 min |
| Apr 27, 7:51 AM CDT | Special Weather Statement | OUN | Oklahoma | 9 min |
| Apr 27, 7:58 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston, Marshall, Pontotoc | 47 min |
| Apr 27, 8:01 AM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 29 min |
| Apr 27, 8:12 AM CDT | Special Weather Statement | OUN | Hughes | 48 min |
| Apr 27, 8:15 AM CDT | Special Weather Statement | OUN | Oklahoma | 15 min |
| Apr 27, 8:17 AM CDT | Special Weather Statement | OUN | Lincoln | 28 min |
| Apr 27, 8:19 AM CDT | Special Weather Statement | OUN | Bryan | 26 min |
| Apr 27, 8:32 AM CDT | Special Weather Statement | OUN | Carter | 28 min |
| Apr 27, 8:36 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 39 min |
| Apr 27, 8:47 AM CDT | Severe Thunderstorm Warning | OUN | Bryan, Marshall | 43 min |
| Apr 27, 9:04 AM CDT | Special Weather Statement | OUN | Carter, Murray, Pontotoc | 56 min |
| Apr 27, 9:28 AM CDT | Special Weather Statement | OUN | Atoka | 32 min |
| Apr 27, 9:36 AM CDT | Severe Thunderstorm Warning | OUN | Atoka | 39 min |
| Apr 27, 9:57 AM CDT | Special Weather Statement | OUN | Bryan | 18 min |
| Apr 27, 10:00 AM CDT | Special Weather Statement | OUN | Okfuskee | 15 min |
| Apr 27, 2:29 PM CDT | Blowing Dust Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Comanche and 17 more | 6 hr |
| Apr 27, 2:37 PM CDT | Special Weather Statement | OUN | Bryan | 23 min |
| Apr 27, 2:53 PM CDT | Special Weather Statement | OUN | Bryan | 7 min |
| Apr 27, 3:01 PM CDT | Special Weather Statement | OUN | Bryan | 14 min |
| Apr 27, 3:15 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 30 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.